# SDR REXA2018020200116

- Difficulty date: February 2, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 24,948 hours, 17,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  REMOVED AND REPLACED THE DRAG ANGLE IAW SRM 51-42-06, AND 51-42-13.
